# SDR AALA202008119008

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,180 hours, 25,019 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: -A- System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AUTOPILOT A DISCONNECTED IN DESCENT AND OUT OF TRIM.  RETRIMMED AND USED AUTOPILOT B NORMALLY. MEL 08-607D-C: ONE AUTOPILOT SYSTEM AUTHORIZED.  AUTOPILOT A SELECTED AT APROX. 8000 FEET DURING CLIMB.  A FEW SECONDS LATER, AIRCRAFT JERKED TWICE, THEN 30 SECONDS LATER, AUTOPILOT A DISCONNECTED.  ACCOMPLISHED DFCS (DIGITAL FLIGHT CONTROL SYSTEM) BITE CHECK, PER FIM 22-11-00.  PASSED LAND VERIFY TEST, PER FIM 22-11-00.  PERFORMED HUD INTERNAL BUILT-IN TEST (IBIT), PER AMM 34-36-00.  OPERATIONAL CHECKS GOOD, CLEARED MEL.
